MAUDE Adverse Event Report: ZOLL CIRCULATION INC. AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC. AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has received the autopulse platform for investigation.A supplemental report will be submitted when the investigation has been completed.
 
Event or Problem Description
During shift check, the customer reported that the autopulse (sn (b)(6)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) upon powering on the platform.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint that " the autopulse platform(sn (b)(6) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) " was confirmed during functional testing and review of the archive data.The root cause of the (ua) 07 was due to the failure of single point load cell #1, likely attributed to failed component(s), or mishandling such as a drop.Visual inspection of the returned platform was performed, and no physical damage was observed.A review of the archive data showed (ua) 07; thus, confirming the reported complaint.The platform failed initial functional testing due to the (ua) 07 advisory message displayed upon powering up the platform; thus, confirming the reported complaint.Single point load cell #1 will be replaced to remedy the complaint.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint and there were no similar complaints reported for autopulse with serial number (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC.
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key17337221
Report Number3010617000-2023-00628
Device Sequence Number15107522
Product Code DRM
UDI-Device Identifier00849111002530
UDI-Public00849111002530
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown